Arizona, 2015

Damaging Winds and Heavy Rain in Arizona, July 14, 2015

July 14, 2015 · NWS PSR · 3 events in 1 county or zone

Strong thunderstorms developed during the late afternoon and evening hours across the greater Phoenix metropolitan area on July 14th. 5 inches per hour.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PSR wrote it up.

Strong thunderstorms developed during the late afternoon and evening hours across the greater Phoenix metropolitan area on July 14th. The storms produced locally heavy rain with peak rain rates of at least 1.5 inches per hour. In addition the storms produced gusty and damaging winds which were measured as high as 60 mph. Some communities affected included Chandler and Mesa. No injuries were reported due to the strong gusty winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Jul 14, 2:46 PM MST, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 14, 2:46 PM MST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
246 PM MST TUE JUL 14 2015

.UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS.

&&

.SYNOPSIS...
DRY WEATHER WILL CONTINUE FOR ANOTHER TWO DAYS FOR THE LOWER DESERTS
WITH AFTERNOON SHOWERS IN EASTERN ARIZONA. BY FRIDAY MOISTURE LEVELS
WILL RAMP UP SIGNIFICANTLY AND BRING IN CLOUDINESS AND LOWER
TEMPERATURES WITH A GOOD CHANCE FOR RAIN SHOWERS AND
THUNDERSTORMS OVER THE WEEKEND.

&&

.DISCUSSION...

500MB RIDGE IS CENTERED OVER NORTHEAST TEXAS. THIS IS HELPING PUMP UP
MOISTURE NORTHWARD FROM NRN MEXICO INTO PRIMARILY NM BUT ALSO ERN AZ.
AT THE SAME TIME A VORT MAX IS MOVING TOWARDS THE NE FROM SW AZ.
THESE TWO FACTORS ARE INCREASING MOISTURE FLOW OVER ERN AZ AND
COMBINED WITH THE LIFT PROVIDED BY HIGHER TERRAIN IS POPPING UP
CONVECTION THIS AFTN. TO THE WEST IS DRIER AIR AND MOSTLY CLEAR
SKIES. ATTM WE ARE SEEING SOME CONVECTIVE SHOWERS IN SRN GILA COUNTY
AND ALONG THE SRN MARICOPA AND WRN PINAL COUNTY LINE.

TEMPERATURES ARE STILL RUNNING NEAR NORMAL FOR MOST AREAS WITH A HIGH
TODAY SO FAR OF 107 IN PHOENIX.

MAIN ITEM OF INTEREST FOR THE NEXT SEVEN DAYS IS WATCHING HURRICANE
DELORES AND MORE SPECIFICALLY...WHAT WILL BECOME OF ITS TROPICAL
MOISTURE. THE TRACK FORECAST CALLS FOR DELORES TO CONTINUE MOVING
TOWARDS THE NORTHWEST...MOVING TO THE WEST OF BAJA CA. AS IT DOES
THAT IT WILL BEGIN TO FUNNEL MOISTURE UP THE GULF OF CA AND BY LATE
THURSDAY WE SHOULD START SEEING HIGHER MOISTURE AMOUNTS MOVING OVER
THE COLO RIVER VALLEY AND BY LATE FRIDAY MUCH HIGHER DEWPOINTS ACROSS
THE ENTIRE REGION. THIS WILL RESULT IN A MUCH HIGHER CLOUD COVER AND
A REDUCTION IN TEMPERATURES...ESPECIALLY OVER THE WEEKEND. THE BIG
QUESTION WILL BE HOW MUCH RAIN WE CAN EXPECT...AND OVER WHAT PERIODS.
CERTAINLY THIS WILL BE A VERY MOIST AIRMASS WITH HIGH PWATS OVER THE
WEEKEND THROUGH AT LEAST MONDAY. IF THERE IS MUCH OF A CHANCE TO
DESTABILIZE THE ATMOSPHERE SUCH AS A BREAK IN CLOUD COVER TO INCREASE
SFC TEMPS THEN WE CERTAINLY COULD GET INTO A POTENTIAL FLASH FLOOD
THREAT SITUATION. IT IS REALLY TOO EARLY TO NARROW THAT THREAT DOWN
TO LOCATIONS AND SPECIFIC TIME PERIODS SO THIS IS SOMETHING THAT WE
WILL HAVE TO WATCH CAREFULLY.

HIGH PRESSURE RIDGING IS EXPECTED TO RETURN BACK TO THE REGION BY
TUESDAY AND THIS WILL TEND TO DRY OUT AND WARM UP THE AREA.

&&

.PREVIOUS DISCUSSION...
SHOWER ACTIVITY ACROSS THE AREA IS WINDING DOWN AFTER A FAIRLY ACTIVE
EVENING ACROSS EASTERN ARIZONA UNDER AN AREA OF UPPER LEVEL
DIFFLUENCE. WILL SEE A BIT OF A DECREASE IN MONSOON SHOWERS AND
THUNDERSTORMS FROM TUESDAY THROUGH THURSDAY AS UPPER LEVEL WINDS
SHIFT MORE OUT OF THE WEST ALLOWING FOR A SLIGHT MOISTURE DECREASE
OVER EASTERN ARIZONA. MAINLY SLIGHT CHANCE DAYTIME POPS ARE IN THE
FORECAST DURING THIS PERIOD FOR OUR GILA COUNTY AREA. TEMPERATURES
WILL BARELY BUDGE OVER THE NEXT FEW DAYS WITH HIGHS RIGHT AROUND
NORMALS EACH DAY.

A POTENTIAL BIG CHANGE MAY BE IN STORE STARTING FRIDAY AND LASTING
THROUGH THE WEEKEND AS MODELS CONTINUE TO ADVERTISE STRONG MOISTURE
ADVECTION STARTING FRIDAY IN RESPONSE TO INCREASED SOUTHERLY FLOW
ACROSS MEXICO. HURRICANE DOLORES SHOULD TRACK NORTHWESTWARD OVER THE
NEXT FIVE DAYS WELL TO THE WEST OF THE BAJA PENINSULA...BUT IT WILL
SERVE TO INCREASE SOUTHERLY FLOW INTO ARIZONA WHILE ADVECTING IN
COPIOUS MOISTURE. LITTLE HAS CHANGED WITH MODEL SOLUTIONS OVER THE
PAST SEVERAL RUNS AS WE ARE STILL EXPECTING THE MOISTURE SURGE TO
BEGIN SOMETIME FRIDAY. PWATS ARE FORECAST TO INCREASE TO BETWEEN
1.50-1.75 INCHES FRIDAY NIGHT INTO SATURDAY WITH THE SOUTHWEST
ARIZONA AREA SEEING THE HIGHEST MOISTURE CONTENT.

THOUGH MOISTURE WILL DEFINITELY NOT BE A PROBLEM...THERE STILL SEEMS
TO BE A LACK OF ANY ORGANIZED DYNAMICAL FORCING WITH THIS EVENT.
AREAS ACROSS SOUTHEAST CALIFORNIA AND WESTERN ARIZONA WILL LIKELY BE
IN A MORE FAVORABLE VERTICAL ASCENT AREA AS AN UPPER LEVEL JET MAX IS
FORECAST TO BE OVER THE GREAT BASIN INTO SOUTHERN CALIFORNIA. AREAS
TO THE EAST ARE SHOWN TO BE IN WEAK ANTICYCLONIC FLOW ALOFT WHICH MAY
HINDER SOME DEVELOPMENT. FOR NOW IT'S TOO EARLY TO SAY WHERE THE BEST
RAINFALL POTENTIAL WILL SET UP...BUT IF THIS SCENARIO HOLDS TRUE IT
WILL FAVOR SOUTHWEST ARIZONA AND MAYBE PORTIONS OF SOUTHEAST
CALIFORNIA. UPSLOPE LOW LEVEL SOUTHERLY WINDS WILL ALSO AID IN
SHOWER AND THUNDERSTORM DEVELOPMENT OVER HIGHER TERRAIN LOCATIONS IN
CENTRAL ARIZONA. GIVEN SOME REMAINING UNCERTAINTY...RAIN CHANCES ARE
GENERALLY STILL IN THE CHANCE CATEGORY WITH SATURDAY STILL LIKELY
BEING THE BEST POTENTIAL FOR MORE WIDESPREAD ACTIVITY. QPF AMOUNTS
ARE EVEN MORE UNCERTAIN...BUT THERE WILL BE A HEAVY RAINFALL THREAT
OVER PORTIONS OF THE REGION AND SOME POSSIBLE LOCALIZED FLOODING
ISSUES.

TEMPERATURES FOR THIS WEEKEND WILL GET A TRIM AS INCREASED CLOUD
COVERAGE AND DECENT CHANCES FOR RAINFALL SHOULD KEEP LOWER DESERT
HIGHS IN THE 90S FOR BOTH SATURDAY AND SUNDAY. MOISTURE WILL LIKELY
PERSIST OVER SOUTHERN ARIZONA EARLY NEXT WEEK KEEPING AT LEAST A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST...BUT THE
DEEP MOISTURE AND EXTENSIVE CLOUD COVERAGE WILL MOVE OUT OF THE
REGION. THIS WILL HELP TO BRING TEMPERATURES BACK UP A FEW
DEGREES...BUT LIKELY STILL BELOW SEASONAL NORMALS.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

THUNDERSTORMS WILL GENERALLY REMAIN CONFINED TO THE AREAS SOUTH AND
EAST OF PHOENIX LATE THIS AFTERNOON AND EVENING. THE PROBABILITY OF
AN OUTFLOW BOUNDARY REACHING KPHX OR EVEN KIWA IS QUITE LOW AND THE
TAFS REFLECT MORE OF A DIURNAL SHIFT TO SOUTHEASTERLY DURING THE
05Z TO 09Z PERIOD. SOMEWHAT LESS CONVECTIVE ACTIVITY IS EXPECTED
WEDNESDAY.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

DRY SOUTHWEST FLOW ALOFT TO KEEP SKIES GENLY CLEAR NEXT 24 HOURS.
WINDS TO FAVOR THE SOUTH AT KBLH THROUGH THE PERIOD WITH SOME
GUSTINESS POSSIBLE THIS AFTERNOON. WINDS TO FAVOR THE WEST AT
KIPL...ESPECIALLY LATE THIS AFTERNOON AND EVENING WHEN A FEW GUSTS
OVER 20KT WILL BE POSSIBLE. NO REAL AVIATION CONCERNS NEXT 24 HOURS
AT LEAST.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...

FRIDAY THROUGH TUESDAY...
A HURRICANE MOVING NORTHWEST OFF THE COAST OF BAJA CALIFORNIA WILL
SHED SIGNIFICANT TROPICAL MOISTURE WHICH IS EXPECTED TO MOVE BODILY
INLAND AND INTO ARIZONA AND SOUTHEAST CALIFORNIA. THIS WILL LEAD TO A
SHARP INCREASE IN HUMIDITY AS WELL AS HIGHLY ELEVATED CHANCES FOR
SHOWERS AND EMBEDDED THUNDERSTORMS EACH DAY WITH THE BEST RAIN
CHANCES ON THE WEEKEND. HIGH TEMPERATURES WILL LOWER MARKEDLY WITH
HIGHS OVER THE WEEKEND FALLING INTO THE 90S OR AROUND 100 DEGREES.
SOMEWHAT DRIER AND WARMED CONDITIONS ARE POSSIBLE ON MONDAY AS
MOISTURE VALUES START TO FALL OFF.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...WATERS
AVIATION...HIRSCH/CB
FIRE WEATHER...HIRSCH/CB

In the hours before

Special weather statement, Jul 14, 3:46 PM MST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
346 PM MST TUE JUL 14 2015

AZZ028-142330-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
346 PM MST TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN PINAL COUNTY

UNTIL 430 PM MST

AT 346 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF CASA GRANDE...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. LOCALLY DENSE BLOWING DUST NEAR I-10 WILL ALSO BE
POSSIBLE NEAR THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CASA GRANDE AND STANFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3280 11205 3308 11200 3295 11165 3279 11184
      3279 11187 3277 11189 3277 11191
TIME...MOT...LOC 2246Z 211DEG 13KT 3287 11192

18
Special weather statement, Jul 14, 4:23 PM MST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
423 PM MST TUE JUL 14 2015

AZZ028-150000-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
423 PM MST TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN PINAL COUNTY

UNTIL 500 PM MST

AT 421 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF FREEMAN TO
16 MILES SOUTHWEST OF ARIZOLA...AND MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH WILL BE
POSSIBLE WITH THESE STORMS. LOCALLY DENSE BLOWING DUST WILL ALSO BE
POSSIBLE ALONG INTERSTATE 8 AND INTERSTATE 10 IN SOUTHWEST PINAL
COUNTY.

LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...ARIZOLA...AK-CHIN VILLAGE AND STANFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3300 11219 3304 11205 3301 11179 3282 11159
      3274 11174 3280 11178 3279 11187 3277 11189
      3276 11205 3272 11207 3272 11214 3268 11215
      3268 11220
TIME...MOT...LOC 2321Z 223DEG 13KT 3280 11213 3272 11195

18
Special weather statement, Jul 14, 5:59 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
559 PM MST TUE JUL 14 2015

AZZ023-028-150130-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
559 PM MST TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL PINAL AND CENTRAL MARICOPA COUNTIES

UNTIL 630 PM MST

AT 558 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WEST OF SUN LAKES...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL WILL BE POSSIBLE WITH
THIS STORM. BLOWING DUST WILL ALSO BE POSSIBLE AROUND THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHANDLER...TEMPE...SUN LAKES...BAPCHULE...CHANDLER FASHION CENTER
MALL...TUMBLEWEED PARK...FIREBIRD LAKE AND SANTAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3310 11201 3322 11210 3335 11198 3327 11182
      3315 11174
TIME...MOT...LOC 0058Z 242DEG 9KT 3320 11196

18
Special weather statement, Jul 14, 6:09 PM MST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
609 PM MST TUE JUL 14 2015

AZZ023-150145-
GREATER PHOENIX AREA AZ-
609 PM MST TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY

UNTIL 645 PM MST

AT 609 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHANDLER FASHION CENTER MALL...OR OVER CHANDLER...MOVING EAST AT 10
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MESA...CHANDLER...GILBERT...TEMPE...ARIZONA MILLS MALL...CHANDLER
FASHION CENTER MALL...DOWNTOWN MESA...TUMBLEWEED PARK...GILBERT CITY
HALL...CHANDLER CITY HALL...FIESTA MALL AND GUADALUPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3329 11197 3339 11199 3344 11179 3321 11174
TIME...MOT...LOC 0109Z 271DEG 8KT 3331 11190

18

The radar

The Phoenix radar (KIWA), 19 km away, was scanning. The volume nearest the first event began at 01:24 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 heavy rain. Local standard time, as filed.

Thunderstorm Wind, Maricopa

When
July 14, 6:27 PM MST
Where
Maricopa County, 1.86 mi WSW of Falfa
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
33.340, -111.860

Strong thunderstorms developed across the greater Phoenix metropolitan area during the evening hours on July 14th, and some of them affected the community of Chandler. At 1827MST a National Weather Service employee located 3 miles north of Chandler estimated a thunderstorm wind gust to 60 mph. The storm also produced hail with a diameter of one quarter inch. No damage was reported due to the strong wind gust.

Heavy Rain, Maricopa

When
July 14, 6:30 PM MST to 7:30 PM MST
Where
Maricopa County, 1.34 mi ENE of Desert Sands
Reported by
Public
Coordinates
33.410, -111.650

Thunderstorms developed across the eastern portion of the greater Phoenix metropolitan area during the early evening hours on July 14th, and the stronger storms produced locally heavy rainfall which led to urban flooding over portions of East Mesa. At 1910MST, a public report was received of water standing 6 to 8 inches deep in the street, approximately 2 miles east of East Mesa. Thunderstorms in the area generated strong gusty winds estimated as high as 50 mph. Small hail was also observed.

Thunderstorm Wind, Maricopa

When
July 14, 6:40 PM MST
Where
Maricopa County, 1.35 mi ENE of Tremaine
Measured
43 kt (49 mph) measured gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
33.380, -111.810

Thunderstorms developed across the eastern portion of the greater Phoenix metropolitan area during the early evening hours on July 14th, and some of the stronger storms produced gusty and damaging outflow winds which affected the area around Fiesta Mall in Mesa. According to an amateur radio report, at 1840MST a thunderstorm wind gust measured at 49 mph blew down a tree with a diameter of approximately 14 inches. The location of the downed tree was about 3 miles east of Fiesta Mall.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arizona in 2015Every state in 2015This day in weather historyWarnings in Arizona, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 584332, 584333, 584335.